American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(0525) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Alan Tucker. Characterizing circular-arc graphs. Bull. Amer. Math. Soc. 76 (1970) 1257-1260. MR 0276129.
Abstract, references, and article information   
View Article: PDF

[2] Albert Nijenhuis and Herbert S. Wilf. On a conjecture in the theory of permanents. Bull. Amer. Math. Soc. 76 (1970) 738-739. MR 0258656.
Abstract, references, and article information   
View Article: PDF

[3] Robert L. Davis. Order algebras. Bull. Amer. Math. Soc. 76 (1970) 83-87. MR 0250954.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1